International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Open Access | Double Blind Reviewed

ISSN: 2319-7064


Downloads: 129 | Views: 131

Research Paper | Statistics | United States of America | Volume 4 Issue 2, February 2015


A New Method for Construction of MV-optimal Generalized Group Divisible Designs with two Groups

D. K. Ghosh [4] | Sreejith V. | A. Thannippara | S. C. Bagui


Abstract: In this article, we consider the construction of generalized group divisible designs with two groups (GGDD (2)) from balanced incomplete block designs (BIBD). We also discuss MV-optimality of these designs.


Keywords: Balanced Incomplete Block Design BIBD, Group Divisible Design GDD, Generalized Group Divisible Design GGDD, MV-optimality


Edition: Volume 4 Issue 2, February 2015,


Pages: 27 - 30


How to Download this Article?

You Need to Register Your Email Address Before You Can Download the Article PDF


How to Cite this Article?

D. K. Ghosh, Sreejith V., A. Thannippara, S. C. Bagui, "A New Method for Construction of MV-optimal Generalized Group Divisible Designs with two Groups", International Journal of Science and Research (IJSR), Volume 4 Issue 2, February 2015, pp. 27-30, https://www.ijsr.net/get_abstract.php?paper_id=SUB151003

Similar Articles with Keyword 'Balanced'

Downloads: 107

Research Paper, Statistics, India, Volume 7 Issue 5, May 2018

Pages: 1225 - 1227

Some Constructions of BIB Designs with Quasi Symmetric Structure

Smita Jain | Shakti Banerjee

Share this Article

Downloads: 126

Research Paper, Statistics, Turkey, Volume 7 Issue 11, November 2018

Pages: 667 - 675

Constructions of Balanced Incomplete Block Design Generation (127, 2667, 63, 3, 1)

Namk Kemal Erdogan

Share this Article
Top